# SDR CALA2014010290042

- Difficulty date: December 30, 2013
- Submitted: January 3, 2014
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 44,966 hours, 10,630 cycles
- Engine: Pwa PW4052
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fairing
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG COMPRESSOR INTERMEDIATE CASE FAIRING AT 3 O'CLOCK POS HAS HOLE IN FAIRING.  R & R 2 ENG COMPRESSOR CASE FAIRING IAW AMM.  NO FURTHER DEFECTS NOTED AT THIS TIME.
